# SDR BAQA089103

- Difficulty date: September 11, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N135QC
- Make and model: Urocop EC135T1
- Aircraft serial: 0281
- Aircraft time: 16 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010105
- Part serial: 768
- Condition: Leaking
- Location: M/R Gearbox
- Part time: 17 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GEARBOX MOUNT LEAKING.  REPLACED WITH SERVICEABLE UNIT.
